# SDR QXEA200701528

- Difficulty date: October 8, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 22,102 hours, 32,001 cycles
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

EUG - FLIGHT NR 2193, JUST AFTER ROTATION AS THE GEAR WAS COMING UP THE NR 2 ENGINE BEGAN SURGING BETWEEN TOP AND BETWEEN 125 PERCENT AND 140 PERCENT.  AT 100 FT, THE ENGINE FAILURE CHECKLIST WAS COMPLETED PRIOR TO BEGINNING THE CHECKLIST BOTH NR 2 TORQUE AND NR 2 NP WERE FLUCTUATING, AS THE POWER WAS REDUCED T FLIGHT IDLE THE TORQUE CONTINUED SURGING APPROXIMATELY 20 PERCENT.  ONCE THE CONDITION LEVER WAS MOVED TO START FEATHER THE SURGING DISSIPATED AND THE NR 2 NH SEEMED STABLE AT 76 PERCENT.  MAINTENANCE C/W MTC NR 9721004 OVERTORQUE INSPECTION PROCEDURES.  FDR DOWNLOAD CONFIRMED TORQUE TO BE 121.6 PERCENT.  NO MAINTENANCE ACTION ON TURBO AND RGB REQUIRED.  OK FOR CONTINUED SERVICE.  PROPELLER ASSEMBLY OK FOR CONTINUED SERVICE.  NO MAINTENANCE REQUIRED.  REPLACED MICROSWITCH 6141-S4.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
